# SDR AALA20120228033

- Difficulty date: February 28, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN SIDEWALL FLOOR CREASE ANGLE WEB FROM STATIONS 141 TO 1417 CORRODED.  REPLACED WEB PER AARD 51-10-05-1.
